MAUDE Adverse Event Report: AMO Manufacturing Netherlands TECNIS IOL; Extended Depth Of Focus Intraocular Lens

AMO Manufacturing Netherlands TECNIS IOL; Extended Depth Of Focus Intraocular Lens
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Flashers (1864); Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
This report is to capture the right eye.It was reported that a johnson and johnson (jnj) intraocular lens (iol) was implanted in the patient¿s left and right eye.The patient reported blurry vision.In their right eye the patient experienced starbursts and had post-operative laser surgery.In their left eye they see soft halos.The patient takes thera tears for her dry eyes.She has a doctor¿s appointment and plans on contacting us after her visit.The patient wants to know if this iol was ever recalled.No further information was provided.
 
Additional Manufacturer Narrative
Section d6b, if explanted, give date: not applicable as the iol remains implanted.Section h3, device evaluated by manufacturer: the device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
Extended Depth Of Focus Intraocular Lens
Manufacturer (Section D)
AMO Manufacturing Netherlands
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50438853
Report Number3012236936-2026-000233
Device Sequence Number18438236
Product Code POE
UDI-Device Identifier05050474591769
UDI-Public(01)05050474591769(17)230321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2023
Device Model NumberZXR00
Device Catalogue NumberZXR00U0285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale